On discrete hardy–littlewood maximal functions over the balls in Zd: Dimension-Free Estimates

Jean Bourgain, Mariusz Mirek, Elias M. Stein, Błażej Wróbel

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

We show that the discrete Hardy–Littlewood maximal functions associated with the Euclidean balls in ℤd with dyadic radii have bounds independent of the dimension on ℓp(ℤd) for p ∈ [2, ∞].

Original languageEnglish (US)
Title of host publicationLecture Notes in Mathematics
PublisherSpringer
Pages127-169
Number of pages43
DOIs
StatePublished - 2020

Publication series

NameLecture Notes in Mathematics
Volume2256
ISSN (Print)0075-8434
ISSN (Electronic)1617-9692

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'On discrete hardy–littlewood maximal functions over the balls in Z<sup>d</sup>: Dimension-Free Estimates'. Together they form a unique fingerprint.

Cite this